BibTeX record journals/complexity/PengWZFT19

download as .bib file

@article{DBLP:journals/complexity/PengWZFT19,
  author    = {Yang Peng and
               Jiang Wu and
               Limin Zou and
               Yuming Feng and
               Zhengwen Tu},
  title     = {A Generalization of the Cauchy-Schwarz Inequality and Its Application
               to Stability Analysis of Nonlinear Impulsive Control Systems},
  journal   = {Complex.},
  volume    = {2019},
  pages     = {6048909:1--6048909:7},
  year      = {2019},
  url       = {https://doi.org/10.1155/2019/6048909},
  doi       = {10.1155/2019/6048909},
  timestamp = {Thu, 24 Sep 2020 13:03:40 +0200},
  biburl    = {https://dblp.org/rec/journals/complexity/PengWZFT19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics